Access Restriction

Author Deng, Zhiying ♦ Huang, Yisheng ♦ Xu, Dong
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher Springer
File Format HTM / HTML
Date Created 2018-08-20
Copyright Year ©2018
Language English
Subject Domain (in LCC) QA299.6-433
Subject Keyword Biharmonic elliptic system ♦ G-invariant solution ♦ Mathematics ♦ Symmetric criticality principle ♦ Science ♦ Analysis ♦ Rellich inequality
Abstract Abstract In this work, a biharmonic elliptic system is investigated in RN $\mathbb{R}^{N}$, which involves singular potentials and multiple critical exponents. By the Rellich inequality and the symmetric criticality principle, the existence and multiplicity of G-invariant solutions to the system are established. To our best knowledge, our results are new even in the scalar cases.
ISSN 16872770
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2018-04-01
e-ISSN 16872762
Journal Boundary Value Problems
Volume Number 2018
Issue Number 1
Page Count 21
Starting Page 1
Ending Page 21

Source: Directory of Open Access Journals (DOAJ)